# SDR USAA2011082400010

- Difficulty date: August 18, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 32,476 hours, 19,463 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5311278520301
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LONGERON AT FR20, -Y1322.  REPLACED LONGERON AT FR20, -Y1322 IAW A320 SRM 53-00-14 & 51-42-11.
